Polynomial Asymptotics of Entire Functions of Finite Order

  • O. I. Borova
  • N. V. Zabolotskii


We obtain new asymptotic relations for entire functions of finite order with zeros on a ray under the condition of regular growth for the counting function of their zeros. These relations improve the well-known results of Valiron.
How to Cite
Borova, O. I., and N. V. Zabolotskii. “Polynomial Asymptotics of Entire Functions of Finite Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 6, June 2003, pp. 723-32, https://umj.imath.kiev.ua/index.php/umj/article/view/3948.
Research articles